Post # 1
I am 11 weeks today. I had a scare last night…I had some pink mixed in with the Crinone (progesterone) wads that come out of me. It was only when I wiped, after pushing from a Bridesmaid or Best Man (sorry-tmi, just giving the facts). Of course, I freaked out. My husband is away at work, but my mom is in town, and we rushed to the ER. An ultrasound revealed a perfectly fine baby. They didn’t have any real answers to why I had the pink. I didn’t have it again, until just now when I had a Bridesmaid or Best Man and wiped and there were 2 little pink spots in the crinone. Fewer than last night, but still there. Nothing on my panties or anything.
Could this be irritation to the cervix from Crinone? Has anyone ever had this? It’s only mixed in the Crinone. It’s never, say smeared free-floating blood or cm – it’s just in the wads.
Of course after this just happened I quickly Dopplered the baby and immediately found the heartbeat same as it was last night – 173ish…
Does anyone have any thoughts? I stop the Crinone next Friday when I hit 12 weeks. I’m REALLY hoping this is all it is. I definitely have slight vaginal irritation, but I don’t know if it can also irritate the cervix enough to cause the pink. Ugh!
Why is this SO SCARY?!?! I thought I was getting into the home-free zone!!!
Post # 3
@jholler25: My sister used to spot every time she had a bm. Her doctors told her to stop straining that it was causing her very sensitive cervix to bleed. She didn’t have the progesterone, but I would assume because of that it’s probably even more irritated.
Post # 4
I bet it is just irritation from the meds and straining. I’m sorry it’s so scary. I know it’s really hard. 🙁
YAY for being 11 weeks though!!!!! We should start buying that fake champagne and celebrating every friggin’ week! I cannot wait to be 12, 13, or 14 weeks – whatever is required to get out of the damm first trimester (I read something different everywhere I look about when the 2nd tri officially begins).
Post # 5
So sorry about the spotting! I know how scary it can be! Is crinone a suppository? I’m on progesterone suppositories & when I was putting them up too far it would cause spotting/bleeding. Could that be the case? When I stopped putting them in so far, I had no more spotting. Happy that BHo is holding strong!! Take it easy!!
Post # 6
I’m sorry! I hope you don’t have to deal with it at all after a week. I makes a lot of sense that Crinone would be bothering you even more after 11 weeks of it or whatever it’s been.
Post # 7
@mwitter80: Thank you SO much for that! After your post, I went on a Google frenzy, and I found a TON of people with a “friable cervix” from progesterone (and a lot without progesterone too) that had light spotting after a bowel movement! That makes me feel a LOT better! I REALLY hope that’s all it is and that this baby will be fine. I have been very open about my struggles with BMs(!), and while I haven’t been straining too bad, I definitely have to slightly push and I guess that’s the problem.
@78h2o: I HOPE that’s all it is….I don’t know why spotting happens to those of us that are the MOST TRAUMATIZED by spotting!!! Granted, I didn’t really get morning sickness or other life-altering pregnancy symptoms, but I would have MUCH rathered been hunched over a toilet all day than have to see even 1 pink spot. Ugh! And you are absolutely right – We need to Champagnette it UP in a couple of weeks! I can’t wait to tell the First Tri to suck it!
@MARIE901: How long did it take for that to “matter?” Like once you stopped sticking it way in, was it pretty immediate? The ER dr suggested the same thing, and so that night I was super cautious about how far I stuck it in. Last night too, but I still had the 2 pink spots before I put in the Crinone last night – after the Bridesmaid or Best Man.
@JaneyD: I have dreams just like you do about spotting. I had a dream last week that I went to the bathroom and there was a perfectly round quarter-sized “spot” on my undies. In typical pg-dream fashion, it was super-real and very upsetting. I’m so glad it wasn’t like it was in my dream…But I hope I don’t have to deal with ANY of it after I get off the Crinone. Crinone was my security blanket early on, but now I feel like it may be The Devil.
Post # 8
@jholler25: When i stopped inserting it so far up, it stopped within a few hours. However, it might be taking longer for yours to stop because you have been on the suppositories a while longer than I have. I can almost bet that’s the problem because after my spotting episodes (which happened every other day for a whole week), I began to google spotting & progesterone suppositories & there are so many people who are on the suppostories & have spotting/bleeding.
Post # 9
Just want to drop a note and tell you I’m thinking of you. I hope everything is oK.
Post # 10
I had the same thing happen two weeks ago when I was at 11 weeks. I had an appointment the next day with my OB so I waited till then. She said that our cervix sits closer to the opening of the VJ and that when we wiped we can cause irration. Mine happened with a Bridesmaid or Best Man too. So there must be something to that. Also, I bleed during intercourse. I did pre-pregnancy so no concern there either. It does scare you that’s for sure!